北京化工大学学报(自然科学版)  2018, Vol. 45 Issue (1): 78-83    DOI: 10.13543/j.bhxbzr.2018.01.013
  机电工程和信息科学 本期目录 | 过刊浏览 | 高级检索 |
A modeling approach for fuzzy programming with echelon form membership functions
WEN Bo1, LI HongGuang1, CHEN XiaoChun2
1. College of Information Science & Technology, Beijing University of Chemical Technology, Beijing 100029, China;
2. College of Chemical Engineering, Beijing University of Chemical Technology, Beijing 100029, China
A modeling approach for fuzzy programming with echelon form membership functions
WEN Bo1, LI HongGuang1, CHEN XiaoChun2
1. College of Information Science & Technology, Beijing University of Chemical Technology, Beijing 100029, China;
2. College of Chemical Engineering, Beijing University of Chemical Technology, Beijing 100029, China
  版权所有 © 《北京化工大学学报(自然科学版)》编辑部
地址:北京市朝阳区北三环东路15号 邮政编码:100029
本系统由北京玛格泰克科技发展有限公司设计开发  技术支持:support@magtech.com.cn